MathSciNet Relay Station
MathSciNet bibliographic data
MR2737276 (2011j:11131) 11J72 (11J91 11M41 33D15)
Jouhet, Frédéric; Mosaki, Elie Diophantine properties for $q$-analogues of Dirichlet's beta function at positive integers. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1533–1554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement